# SDR SWAA2020012214623

- Difficulty date: January 10, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13211
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD TO FUEL TANK SKIN CHORD ANGLE CRACKED AT DRAIN HOLE TO FASTENER HOLE, BS. 663, LBL 32.5.    REPAIRED WEB IAW SRM & EA.
